# SDR SCNA20171111262

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOORBEAM UPPER FLANGE SURFACE HAS CORROSION IN SEVERAL AREAS FROM RBL 44-LBL 44. FOUND CORROSION ON STA 986 FLOORBEAM UPPER FLANGE TO BE "OUT OF LIMITS" 10090 MATERIAL LOSS IN SEVERAL AREAS FROM RBL 44-LBL44. CUT OUT UPPER FLANGE AND REPAIRED.
